# SDR DALA2025112508584

- Difficulty date: November 21, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 76,039 hours, 35,833 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECAM LG DOOR NOT LOCKED (NOSE GEAR) DURING LANDING GEAR EXTENSION. GO-AROUND PERFORMED, MSG APPEARED AGAIN 2ND EXTENSION BUT CLEARED AFTER ABOUT 10 SEC. C/A: PFR SHOWS N LG DOORS NOT CLOSED WITH 30GA & 31GA FAULTING. OPERATED DOORS WITH GEAR HANDLE AND NOTED LT DOOR HITTING STOP EARLY AND BINDING CAUSING POOR OPERATION OF UPLOCK. ADJUSTED NLG MAIN DOOR CONTROL ROD REF AMM 32-+31. ALSO LUBRICATED UPLOCK. CHECKED OTHER DOOR RIG REF A320 AMM 32-22. ALL OK. RE-TESTED WITH A/C FLIGHT SIMULATED. DOORS NOW OPERATE SMOOTHLY.  PERFORM FUNCTIONAL TEST PER AMM 32-31. CHECKS OK. DOOR INDICATIONS NORMAL. (LP: 7950448)
